Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A representation of a positive linear mapping


Author: Ohoe Kim
Journal: Bull. Amer. Math. Soc. 78 (1972), 568-569
MSC (1970): Primary 46E15, 47B55, 28A40
DOI: https://doi.org/10.1090/S0002-9904-1972-13004-0
MathSciNet review: 0301549
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Maharam, The representation of abstract measure functions, Trans. Amer. Math. Soc. 65 (1949), 279-330. MR 10, 519. MR 28923
  • 2. D. Maharam, The representation of abstract integrals, Trans. Amer. Math. Soc. 75 (1953), 154-184. MR 14 #1071. MR 55421
  • 3. A. M. Gleason, Projective topological spaces, Illinois J. Math. 2 (1958), 482-489. MR 22 #12509. MR 121775
  • 4. I. M. Gel'fand and M. A. Naĭmark, On the embedding of normed rings into the ring of operators in Hilbert space, Mat. Sb. 12 (54) (1943), 197-213. MR 5, 147. MR 9426
  • 5. P. R. Halmos, Measure theory, Van Nostrand, Princeton, N.J., 1950. MR 11, 504. MR 33869
  • 6. P. R. Halmos, Lectures on Boolean algebras, Van Nostrand Math. Studies, no. 1, Van Nostrand, Princeton, N.J., 1963. MR 29 #4713. MR 167440

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E15, 47B55, 28A40

Retrieve articles in all journals with MSC (1970): 46E15, 47B55, 28A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13004-0

American Mathematical Society